Saltar para:
Logótipo
Comuta visibilidade da coluna esquerda
Você está em: Início > Publicações > Visualização > On the resolution of singularities of one-dimensional foliations on three-manifolds

On the resolution of singularities of one-dimensional foliations on three-manifolds

Título
On the resolution of singularities of one-dimensional foliations on three-manifolds
Tipo
Artigo em Revista Científica Internacional
Ano
2021
Autores
Helena Reis
(Autor)
FEP
Julio Rebelo
(Autor)
Outra
A pessoa não pertence à instituição. A pessoa não pertence à instituição. A pessoa não pertence à instituição. Sem AUTHENTICUS Sem ORCID
Revista
Vol. 76
Páginas: 291-355
ISSN: 0036-0279
Indexação
Publicação em ISI Web of Knowledge ISI Web of Knowledge - 0 Citações
Outras Informações
ID Authenticus: P-00V-H4A
Abstract (EN): This paper is devoted to the resolution of singularities of holomorphic vector fields and one-dimensional holomorphic foliations in dimension three, and it has two main objectives. First, within the general framework of one-dimensional foliations, we build upon and essentially complete the work of Cano, Roche, and Spivakovsky (2014). As a consequence, we obtain a general resolution theorem comparable to the resolution theorem of McQuillan-Panazzolo (2013) but proved by means of rather different methods. The other objective of this paper is to consider a special class of singularities of foliations containing, in particular, all the singularities of complete holomorphic vector fields on complex manifolds of dimension three. We then prove that a much sharper resolution theorem holds for this class of holomorphic foliations. This second result was the initial motivation for this paper. It relies on combining earlier resolution theorems for (general) foliations with some classical material on asymptotic expansions for solutions of differential equations. Bibliography: 34 titles.
Idioma: Inglês
Tipo (Avaliação Docente): Científica
Nº de páginas: 65
Documentos
Não foi encontrado nenhum documento associado à publicação.
Publicações Relacionadas

Dos mesmos autores

Palais leaf-space manifolds and surfaces carrying holomorphic flows (2018)
Trabalho Académico
Helena Reis; Ana Cristina Ferreira; Julio Rebelo
On resolution of 1-dimensional foliations on 3-manifolds (2017)
Trabalho Académico
Helena Reis; Julio Rebelo
On resolution of 1-dimensional foliations on 3-manifolds (2020)
Trabalho Académico
Julio Rebelo; Helena Reis
On resolution of 1-dimensional foliations on 3-manifolds (2019)
Trabalho Académico
Julio Rebelo; Helena Reis
Local Theory of Holomorphic Foliations and Vector Fields (2011)
Trabalho Académico
Helena Reis; Julio Rebelo

Ver todas (10)

Recomendar Página Voltar ao Topo
Copyright 1996-2021 © Reitoria da Universidade do Porto  I Termos e Condições  I Acessibilidade  I Índice A-Z  I Livro de Visitas
Página gerada em: 2021-12-08 às 00:29:53 | Política de Utilização Aceitável | Política de Proteção de Dados Pessoais